# SDR CALA2010122000626

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 48,505 hours, 13,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY JUMPSEAT A/C LEFT EMERGENCY FLASHLIGHT INOP.  R & R AFT GALLEY LT F/A FLASHLIGHT BATTERY F/L OK.
